# SDR USAASB01039

- Difficulty date: February 7, 2001
- Submitted: March 8, 2001
- Operation: Air carrier
- Aircraft: N285AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 23132
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TPA - MAINTENANCE FOUND THE AFT SERVICE DOOR EMERGENCY EXIT LIGHTS INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE BATTERY PACK (P/N 61-0478-9) IN THE AFT CARGO COMPARTMENT, RIGHT SIDE, WITH NO HELP.  FOUND CHARGER ASSEMBLY INOPERATIVE AT AFT OVERHEAD LAVATORY AREA.  REMOVED AND REPLACED CHARGER ASSEMBLY.  OPERATIONAL CHECK GOOD.  (M)
